# SDR MASA200602266

- Difficulty date: September 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 9,027 hours, 6,845 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2634 IAH.  CREW ABORTED TAKEOFF AND RTG DUE TO AVIONICS DOOR CAUTION MESSAGE.  MOC PLACED ON MEL WITH CREW.  OP'S CHECK GOOD.
